No catchy title here. No play on words, no hidden meaning. I was afraid I wouldn’t wake up in time to get ready for my surgery shift this morning, so I only took a half of my trazodone pill. When did I wake up? About midnight. Yeah. I mean, I got some more sleep on the couch as I piddled around on the Internet, but overall I think I got four hours, maybe four and a half.
Oh, and I also forgot to take my pills before I left the house today. I managed to get them from the medicine cabinet and shove them in my purse just as my coworker arrived to give me a ride, but I didn’t have any water to take them with until we got to the office. Adderall still hasn’t kicked in, so I’m yawning so much my eyes are watering.
Otherwise, my last twenty four hours have been hectic. A long, busy work day, dropping stuff off at a friend’s house, going home to pick up my husband so we could go to a class on acid etching, then going home and crashing from pain and exhaustion. Because my coworker had to be in earlier than I normally do, I ended up back at the office less than twelve hours after I left.
Tonight doesn’t have anything scheduled to go out and do, but it’s getting to the point where I need to do laundry or else I will have no socks, underwear, or scrubs… all of which I will need for tomorrow morning.
I’m going to try increasing the trazodone this weekend to see if I get more solid sleep with a higher dose. I don’t know why none of the sleeping meds I try seem to last more than a few hours before I’m wide awake. Lately I’ve been able to get back to sleep on the couch after a couple of hours, but it’s not much help. I get things done (when my brain is functioning) like writing, sewing, editing, etc, but it’s not adding up to being worth how tired I am later on.
We’ll see how the higher trazodone dose works. See if it makes me too drowsy after only four hours of sleep or if it allows me to sleep for an extended period of time and wake up functional.
If not, I feel like I’m kinda at my wit’s end….
Oh hey, I managed to make a play on words after all! Maybe the Adderall is starting to kick in.